5-year-old Children Often Cough And Appear Biduran On His Body?
Hello Dok, please help. I have a 5-year-old child, my child often coughs and keeps on getting bored and so on his body, he has been coughing for a month, especially before dawn, I have given medicine, but he has not healed, doc.
Thank you for the question.
Cough and biduran can both be caused by allergic reactions, such as food, air, medicine, pollen, animal hair, and so on. However, not only that, these two conditions can also arise due to other causes, for example:
Causes of cough: dry throat, acid reflux of the stomach to the throat, viral or bacterial infections, asthma, smoking habits, bronchitis, respiratory tract irritation, side effects of drugs, congestive heart failure
Causes of biduran: stress, excessive sweating, use of tight clothing, side effects of drugs, insect bites, skin infections or other organ systems, impaired immunity, etc.
This cough and biduran, if it often recurs, and does not improve with ordinary medication, should not be left alone. Check with your doctor directly so that your condition can be treated properly according to the cause. Blood tests, allergy tests, x-rays, etc. may be done by a doctor if deemed necessary. So that treatment can be done more optimally, your doctor may also refer you to an ENT or skin specialist.
At this time, here are our suggestions:
Look at what triggers your complaint, for example when it relates to certain types of food, then avoid these triggers
Don't shout too much, don't breathe through your mouth either
Do not over-use the air conditioner or fan
Use an air humidifier to keep the air dry
Drink more warm water, you can also add honey or ginger
Don't over-eat oily, berberas, cold, and artificial sweet foods
Expand to eat broth and fruits that are rich in vitamin C
Use a mask
Enough sleep and regular
Do not smoke
Wear loose, soft clothing
Calm the heart and mind, don't worry, be sad, or stress excessively
Do not carelessly take medicine if it is not the doctor who prescribed it directly
Hope this helps ...